# SDR YENA2020110400518

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 39,347 hours, 25,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SURROUND WASTE SERVICE PANEL FRAME 88 STR 88 STR 27R TO STR 28R INTERNAL AREA ON AFT CARGO COMPARTMENT (CPCP RELATED 53-23-018-0428).  REMOVED AND REPLACED SECTION FRAME AND FASTENERS LOCATED FROM STR 25L TO STR 26R AT INTERNAL AREA OF AFT GALLEY AREA, IAW E190 SRM 51-40-08 AND DRAWING 170-66000-435.  TOOL USED CALIPER P/N: 500-197-30, S/N: A18234376, DUE DATE: JUL-30-2021; P/N: NORTEC 600D, S/N: 190023010, DUE DATE: NOV-11-2020; P/N 45MG , S/N: 130066701, DUE DATE: MAR-05-2021.  ACCOMPLISHED ON AEROMAN NRC 2020-317339.  ACCOMPLISHED ON AEROMAN NRC 2020-317339.   CLASSIFIED AS MAJOR
